Markov chain Monte Carlo methods for stochastic volatility models
Year of publication: |
2002
|
---|---|
Authors: | Chib, Siddhartha ; Nardari, Federico ; Shephard, Neil G. |
Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 184861-6. - Vol. 108.2002, 2, p. 281-316
|
Subject: | Markov-Kette | Markov chain | Monte-Carlo-Simulation | Monte Carlo simulation | Stochastischer Prozess | Stochastic process | Volatilität | Volatility | Theorie | Theory |
-
Hachicha, Fatma, (2022)
-
Malik, Sheheryar, (2011)
-
Matrix-State Particle Filter for Wishart Stochastic Volatility Processes
Casarin, Roberto, (2010)
- More ...
-
Analysis of high dimensional multivariate stochastic volatility models
Chib, Siddhartha, (2006)
-
Analysis of High Dimensional Multivariate Stochastic Volatility Models
Chib, Siddhartha, (2005)
-
Markov chain Monte Carlo methods for stochastic volatility models
Chib, Siddhartha, (2002)
- More ...